• Previous Article
    Application of the bernstein polynomials for solving the nonlinear fractional type Volterra integro-differential equation with caputo fractional derivatives
  • NACO Home
  • This Issue
  • Next Article
    Modified inertial algorithm for solving mixed equilibrium problems in Hadamard spaces
doi: 10.3934/naco.2021038
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Triple-hierarchical problems with variational inequality

1. 

Department of Mathematics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna, 99 Chiangrai 57120, Thailand

2. 

Department of Mathematics, Graduate School of Science and Technology, Niigata University, Niigata 950-2181, Japan

3. 

Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi, 126 Bangkok 10140, Thailand

* Corresponding author: Thanyarat Jitpeera

Received  September 2020 Revised  August 2021 Early access September 2021

Fund Project: The first author is supported by RMUTL

In this paper, we suggest and analyze an iterative scheme for finding the triple-hierarchical problem in a real Hilbert space. We also consider the strong convergence for the proposed method under some assumptions. Our results extend ones of Ceng et. al (2011) [2], Yao et. al (2011) [24].

Citation: Thanyarat JItpeera, Tamaki Tanaka, Poom Kumam. Triple-hierarchical problems with variational inequality. Numerical Algebra, Control & Optimization, doi: 10.3934/naco.2021038
References:
[1]

A. Bnouhachem, S. A. Homidan and Q. H. Ansari, An iterative method for common solutions of equilibrium problems and hierarchical fixed point problems, Fixed Point Theory Appl., (2014), Article number: 194. doi: 10.1186/1687-1812-2014-194.  Google Scholar

[2]

L. C. CengQ. H. Ansari and J. C Yao, Iterative methods for triple hierarchical variational inequalities in Hilbert spaces, J. Optim. Theory Appl., 151 (2011), 489-512.  doi: 10.1007/s10957-011-9882-7.  Google Scholar

[3]

L. C. Ceng, A. Latif, Q. H. Ansari and J. C Yao, Hybrid extragradientmethod for hierarchical variational inequalities, Fixed Point Theory Appl., (2014), Article number: 222. doi: 10.1186/1687-1812-2014-222.  Google Scholar

[4]

P. L. Combettes, A block-itrative surrogate constraint splitting method for quadratic signal recovery, IEEE Trans. Signal Process, 51 (2003, ) 1771–1782. doi: 10.1109/TSP.2003.812846.  Google Scholar

[5]

W. Q. Deng, New viscosity method for hierarchical fixed point approach tovariational inequalities, Fixed Point Theory Appl., (2013), Article number: 219. doi: 10.1186/1687-1812-2013-219.  Google Scholar

[6]

P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math., 115 (1966), 271-310.  doi: 10.1007/BF02392210.  Google Scholar

[7]

S. A. Hirstoaga, Iterative selection method for common fixed point problems, J. Math. Anal. Appl., 324 (2006), 1020-1035.  doi: 10.1016/j.jmaa.2005.12.064.  Google Scholar

[8]

H. Iiduka, Decentralized hierarchical constrained convex optimization, Optim. Engineer, 21 (2020), 181-213.  doi: 10.1007/s11081-019-09440-7.  Google Scholar

[9]

H. Iiduka, Fixed point optimization algorithm and its application to power control in CDMA data networks, Math. Program., Ser. A, 133 (2012), 227-242.  doi: 10.1007/s10107-010-0427-x.  Google Scholar

[10]

H. Iiduka, Iterative algorithm for solving triple-hierarchical constrained optimization problem, J. Optim. Theory Appl., 148 (2011), 580-592.  doi: 10.1007/s10957-010-9769-z.  Google Scholar

[11]

H. Iiduka, Strong convergence for an iterative method for the triple-hierarchical constrained optimization problem, Nonlinear Anal., 71 (2009), e1292–e1297. doi: 10.1016/j.na.2009.01.133.  Google Scholar

[12]

H. IidukaW. Takahashi and M. Toyoda, Approximation of solutions of variational inequalities for monotone mappings, Pananmer. Math. J., 14 (2004), 49-61.   Google Scholar

[13]

T. Jitpeera and P. Kumam, Algorithms for solving the variational inequality problem over the triple hierarchical problem, Abstract Appl. Anal., (2012), Article ID 827156. doi: 10.1155/2012/827156.  Google Scholar

[14]

T. Jitpeera and P. Kumam, A new explicit triple hierarchical problem over the set of fixed point and generalized mixed equilibrium problem, J. Ineq. Appl., (2012), Article number: 82. doi: 10.1186/1029-242X-2012-82.  Google Scholar

[15]

W. A. Kirk, Fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly, 72 (1965), 1004-1006.  doi: 10.2307/2313345.  Google Scholar

[16]

P. E. Maing$\acute{e}$ and A. Moudafi, Strong convergence of an iterative method for hierarchical fixed-point problems, Pacific. J. Optim., 3 (2007), 529-538.   Google Scholar

[17]

Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc., 73 (1967), 595-597.  doi: 10.1090/S0002-9904-1967-11761-0.  Google Scholar

[18]

K. Slavakis and I. Yamada, Robust wideband beamforming by the hybrid steepest descent method, IEEE Trans. Signal Process, 55 (2007), 4511-4522.  doi: 10.1109/TSP.2007.896252.  Google Scholar

[19]

K. SlavakisI. Yamada and K. Sakaniwa, Computation of symmetric positive definite Toeplitz matrices by the hybrid steepest descent method, Signal Process, 83 (2003), 1135-1140.   Google Scholar

[20]

N. Wairojjana and P. Kumam, General iterative algorithms for hierarchical fixed points approach to variational inequalities, J. Appl. Math., (2012), Article ID 174318. doi: 10.1155/2012/174318.  Google Scholar

[21]

I. Yamada, The hybrid steepest descent method for the variational inequality problems over the intersection of fixed point sets of nonexpansive mappings, In Inherently Paralle Algorithms for Feasibllity and Optimization and Their Applications (eds. D. Butnariu, Y. Censor and S. Reich), Elsevier, Amsterdam, (2001), 473–504. doi: 10.1016/S1570-579X(01)80028-8.  Google Scholar

[22]

I. Yamada and N. Ogura, Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mapping, Numer. Funct. Anal. Optim., 25 (2004), 619-655.  doi: 10.1081/NFA-200045815.  Google Scholar

[23]

I. Yamada, N. Ogura and N. Shirakawa, A numerically robust hybrid steepest descent method for the convexly constrained generalized inverse problems, in: Inverse Problems, Image Analysis, and Medical Imaging, in: Contemp. Math. (eds. Z. Nashed, O. Scherzer), Amer. Math. Soc., 313 (2002), 269–305. doi: 10.1090/conm/313/05379.  Google Scholar

[24]

Y. Yao, Y. C. Liou and S. M. Kang, Algorithms construction for variational inequaliies, Fixed Point Theory Appl., (2011), Article number: 794203. doi: 10.1155/2011/794203.  Google Scholar

[25]

H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66 (2002), 240-256.  doi: 10.1112/S0024610702003332.  Google Scholar

show all references

References:
[1]

A. Bnouhachem, S. A. Homidan and Q. H. Ansari, An iterative method for common solutions of equilibrium problems and hierarchical fixed point problems, Fixed Point Theory Appl., (2014), Article number: 194. doi: 10.1186/1687-1812-2014-194.  Google Scholar

[2]

L. C. CengQ. H. Ansari and J. C Yao, Iterative methods for triple hierarchical variational inequalities in Hilbert spaces, J. Optim. Theory Appl., 151 (2011), 489-512.  doi: 10.1007/s10957-011-9882-7.  Google Scholar

[3]

L. C. Ceng, A. Latif, Q. H. Ansari and J. C Yao, Hybrid extragradientmethod for hierarchical variational inequalities, Fixed Point Theory Appl., (2014), Article number: 222. doi: 10.1186/1687-1812-2014-222.  Google Scholar

[4]

P. L. Combettes, A block-itrative surrogate constraint splitting method for quadratic signal recovery, IEEE Trans. Signal Process, 51 (2003, ) 1771–1782. doi: 10.1109/TSP.2003.812846.  Google Scholar

[5]

W. Q. Deng, New viscosity method for hierarchical fixed point approach tovariational inequalities, Fixed Point Theory Appl., (2013), Article number: 219. doi: 10.1186/1687-1812-2013-219.  Google Scholar

[6]

P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math., 115 (1966), 271-310.  doi: 10.1007/BF02392210.  Google Scholar

[7]

S. A. Hirstoaga, Iterative selection method for common fixed point problems, J. Math. Anal. Appl., 324 (2006), 1020-1035.  doi: 10.1016/j.jmaa.2005.12.064.  Google Scholar

[8]

H. Iiduka, Decentralized hierarchical constrained convex optimization, Optim. Engineer, 21 (2020), 181-213.  doi: 10.1007/s11081-019-09440-7.  Google Scholar

[9]

H. Iiduka, Fixed point optimization algorithm and its application to power control in CDMA data networks, Math. Program., Ser. A, 133 (2012), 227-242.  doi: 10.1007/s10107-010-0427-x.  Google Scholar

[10]

H. Iiduka, Iterative algorithm for solving triple-hierarchical constrained optimization problem, J. Optim. Theory Appl., 148 (2011), 580-592.  doi: 10.1007/s10957-010-9769-z.  Google Scholar

[11]

H. Iiduka, Strong convergence for an iterative method for the triple-hierarchical constrained optimization problem, Nonlinear Anal., 71 (2009), e1292–e1297. doi: 10.1016/j.na.2009.01.133.  Google Scholar

[12]

H. IidukaW. Takahashi and M. Toyoda, Approximation of solutions of variational inequalities for monotone mappings, Pananmer. Math. J., 14 (2004), 49-61.   Google Scholar

[13]

T. Jitpeera and P. Kumam, Algorithms for solving the variational inequality problem over the triple hierarchical problem, Abstract Appl. Anal., (2012), Article ID 827156. doi: 10.1155/2012/827156.  Google Scholar

[14]

T. Jitpeera and P. Kumam, A new explicit triple hierarchical problem over the set of fixed point and generalized mixed equilibrium problem, J. Ineq. Appl., (2012), Article number: 82. doi: 10.1186/1029-242X-2012-82.  Google Scholar

[15]

W. A. Kirk, Fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly, 72 (1965), 1004-1006.  doi: 10.2307/2313345.  Google Scholar

[16]

P. E. Maing$\acute{e}$ and A. Moudafi, Strong convergence of an iterative method for hierarchical fixed-point problems, Pacific. J. Optim., 3 (2007), 529-538.   Google Scholar

[17]

Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc., 73 (1967), 595-597.  doi: 10.1090/S0002-9904-1967-11761-0.  Google Scholar

[18]

K. Slavakis and I. Yamada, Robust wideband beamforming by the hybrid steepest descent method, IEEE Trans. Signal Process, 55 (2007), 4511-4522.  doi: 10.1109/TSP.2007.896252.  Google Scholar

[19]

K. SlavakisI. Yamada and K. Sakaniwa, Computation of symmetric positive definite Toeplitz matrices by the hybrid steepest descent method, Signal Process, 83 (2003), 1135-1140.   Google Scholar

[20]

N. Wairojjana and P. Kumam, General iterative algorithms for hierarchical fixed points approach to variational inequalities, J. Appl. Math., (2012), Article ID 174318. doi: 10.1155/2012/174318.  Google Scholar

[21]

I. Yamada, The hybrid steepest descent method for the variational inequality problems over the intersection of fixed point sets of nonexpansive mappings, In Inherently Paralle Algorithms for Feasibllity and Optimization and Their Applications (eds. D. Butnariu, Y. Censor and S. Reich), Elsevier, Amsterdam, (2001), 473–504. doi: 10.1016/S1570-579X(01)80028-8.  Google Scholar

[22]

I. Yamada and N. Ogura, Hybrid steepest descent method for variational inequality problem over the fixed point set of certain quasi-nonexpansive mapping, Numer. Funct. Anal. Optim., 25 (2004), 619-655.  doi: 10.1081/NFA-200045815.  Google Scholar

[23]

I. Yamada, N. Ogura and N. Shirakawa, A numerically robust hybrid steepest descent method for the convexly constrained generalized inverse problems, in: Inverse Problems, Image Analysis, and Medical Imaging, in: Contemp. Math. (eds. Z. Nashed, O. Scherzer), Amer. Math. Soc., 313 (2002), 269–305. doi: 10.1090/conm/313/05379.  Google Scholar

[24]

Y. Yao, Y. C. Liou and S. M. Kang, Algorithms construction for variational inequaliies, Fixed Point Theory Appl., (2011), Article number: 794203. doi: 10.1155/2011/794203.  Google Scholar

[25]

H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66 (2002), 240-256.  doi: 10.1112/S0024610702003332.  Google Scholar

[1]

Fabrizio Colombo, Irene Sabadini, Frank Sommen. The inverse Fueter mapping theorem. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1165-1181. doi: 10.3934/cpaa.2011.10.1165

[2]

Yurii Nesterov, Laura Scrimali. Solving strongly monotone variational and quasi-variational inequalities. Discrete & Continuous Dynamical Systems, 2011, 31 (4) : 1383-1396. doi: 10.3934/dcds.2011.31.1383

[3]

Qilin Wang, Shengji Li. Lower semicontinuity of the solution mapping to a parametric generalized vector equilibrium problem. Journal of Industrial & Management Optimization, 2014, 10 (4) : 1225-1234. doi: 10.3934/jimo.2014.10.1225

[4]

John Banks. Topological mapping properties defined by digraphs. Discrete & Continuous Dynamical Systems, 1999, 5 (1) : 83-92. doi: 10.3934/dcds.1999.5.83

[5]

Mads Kyed. On a mapping property of the Oseen operator with rotation. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1315-1322. doi: 10.3934/dcdss.2013.6.1315

[6]

Ken-Ichi Nakamura, Toshiko Ogiwara. Periodically growing solutions in a class of strongly monotone semiflows. Networks & Heterogeneous Media, 2012, 7 (4) : 881-891. doi: 10.3934/nhm.2012.7.881

[7]

Mike Boyle, Sompong Chuysurichay. The mapping class group of a shift of finite type. Journal of Modern Dynamics, 2018, 13: 115-145. doi: 10.3934/jmd.2018014

[8]

Zhengxin Zhou. On the Poincaré mapping and periodic solutions of nonautonomous differential systems. Communications on Pure & Applied Analysis, 2007, 6 (2) : 541-547. doi: 10.3934/cpaa.2007.6.541

[9]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[10]

Fuzhong Cong, Hongtian Li. Quasi-effective stability for a nearly integrable volume-preserving mapping. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 1959-1970. doi: 10.3934/dcdsb.2015.20.1959

[11]

Mohamed Badreddine, Thomas K. DeLillo, Saman Sahraei. A Comparison of some numerical conformal mapping methods for simply and multiply connected domains. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 55-82. doi: 10.3934/dcdsb.2018100

[12]

Qiang Li. A kind of generalized transversality theorem for $C^r$ mapping with parameter. Discrete & Continuous Dynamical Systems - S, 2017, 10 (5) : 1043-1050. doi: 10.3934/dcdss.2017055

[13]

Xiao-Bing Li, Xian-Jun Long, Zhi Lin. Stability of solution mapping for parametric symmetric vector equilibrium problems. Journal of Industrial & Management Optimization, 2015, 11 (2) : 661-671. doi: 10.3934/jimo.2015.11.661

[14]

Farrukh Mukhamedov, Otabek Khakimov. Chaotic behavior of the P-adic Potts-Bethe mapping. Discrete & Continuous Dynamical Systems, 2018, 38 (1) : 231-245. doi: 10.3934/dcds.2018011

[15]

Jean-Philippe Cointet, David Chavalarias. Multi-level science mapping with asymmetrical paradigmatic proximity. Networks & Heterogeneous Media, 2008, 3 (2) : 267-276. doi: 10.3934/nhm.2008.3.267

[16]

Vladimir Müller, Aljoša Peperko. Lower spectral radius and spectral mapping theorem for suprema preserving mappings. Discrete & Continuous Dynamical Systems, 2018, 38 (8) : 4117-4132. doi: 10.3934/dcds.2018179

[17]

Augusto VisintiN. On the variational representation of monotone operators. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 909-918. doi: 10.3934/dcdss.2017046

[18]

Samir EL Mourchid. On a hypercylicity criterion for strongly continuous semigroups. Discrete & Continuous Dynamical Systems, 2005, 13 (2) : 271-275. doi: 10.3934/dcds.2005.13.271

[19]

Gang Cai, Yekini Shehu, Olaniyi S. Iyiola. Inertial Tseng's extragradient method for solving variational inequality problems of pseudo-monotone and non-Lipschitz operators. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021095

[20]

Woocheol Choi, Yong-Cheol Kim. $L^p$ mapping properties for nonlocal Schrödinger operators with certain potentials. Discrete & Continuous Dynamical Systems, 2018, 38 (11) : 5811-5834. doi: 10.3934/dcds.2018253

 Impact Factor: 

Metrics

  • PDF downloads (46)
  • HTML views (42)
  • Cited by (0)

Other articles
by authors

[Back to Top]